Table of Contents
International Journal of Analysis
Volume 2014, Article ID 125439, 6 pages
http://dx.doi.org/10.1155/2014/125439
Research Article

Hermite-Hadamard and Simpson Type Inequalities for Differentiable P-GA-Functions

Department of Mathematics, Faculty of Arts and Sciences, Giresun University, Giresun, Turkey

Received 21 February 2014; Accepted 14 May 2014; Published 22 May 2014

Academic Editor: Seenith Sivasundaram

Copyright © 2014 İmdat İşcan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

İmdat İşcan, “Hermite-Hadamard and Simpson Type Inequalities for Differentiable P-GA-Functions,” International Journal of Analysis, vol. 2014, Article ID 125439, 6 pages, 2014. https://doi.org/10.1155/2014/125439.